MathSciNet Relay Station
MathSciNet bibliographic data
MR1477261 (99a:60085) 60J60 (60J65 60J70)
Tanaka, Hiroshi Limit theorems for a Brownian motion with drift in a white noise environment. Chaos Solitons Fractals 8 (1997), no. 11, 1807–1816.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement